University Links: Home Page | Site Map
Covenant University Repository

Analytical Solution of the Schwartz - Moon Growth Option Model Revisited

Owoloko, E. A. and Omoregbe, N. A. and Azeta, A. A. and Edeki, S.O. (2015) Analytical Solution of the Schwartz - Moon Growth Option Model Revisited. International Journal of Mathematical Analysis, 9 (21). pp. 1021-1029.

[img] PDF
Download (172kB)


In this work we revisited an earlier work, analytical solution of extended Schwartz and Moon growth option model, a model used for valuing a company, a particular case of a bank, the solution to the model proposed in the earlier work was represented and solved. The analytical problem presented in the earlier work was partitioned; an algorithm presented and solved using Monte Carlo simulation.

Item Type: Article
Uncontrolled Keywords: Stochastic Differential Equation, Ito lemma, Simulation, bank value
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Patricia Nwokealisi
Date Deposited: 28 Sep 2015 10:34
Last Modified: 28 Sep 2015 10:34

Actions (login required)

View Item View Item